I hope they knew of the klonopin and checked a blood level. While an overdose of it could make you unresponsive, I don't think her regular dose would. Did she come around? If so what did they do to her? Was she acting lethargic?
It could if she was over using them. I agree with KM. Did they check her blood levels? She may have to be weaned off of them if she cant control her dose and is taking more than she should and becoming unresponsive.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.